Research

Publications
Algebraic approximations to linear combinations of powers: an extension of results by Mahler and Corvaja-Zannier (with Avinash Kulkarni and Khoa Nguyen)
To appear in Transactions of AMS.
Impossible intersections in a Weierstrass family of elliptic curves
Journal of Number Theory, Volume 169 (2016) 21-40 .
Variation of the canonical height in a family of rational maps (with Dragos Ghioca)
New York Journal of Mathematics, Volume 19 (2013) 873-907.

Preprints
Quasi-adelic measures and equidistribution on P^1 (with Hexi Ye)
Variation of canonical height and equidistribution (with Laura DeMarco)